# SDR SWIA201641907

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 24,396 hours, 21,981 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW RECEIVED A GEAR DISAGREE ON APPROACH, SHOWING THE NOSE GEAR NOT DOWN AND LOCKED. MISSED APPROACH, FOLLOWED THE QRH AND DECLARED AN EMERGENCY. THE FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.   R & R THE NLG DOWNLOCK PROXIMITY SENSOR, SWUNG GEAR SEVERAL TIMES IAW AMM.
